# SDR MEJA960303

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC510
- Engine: Garrtt TPE3311U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

DURING LEVEL FLIGHT, THE RT ENGINE BEGAIN TO VIBRATE, THE ONLY ENGINE INDICATION WAS A 20 PERCENT LOSS OF TORQUE AND ALL OTHER INDICATIONS WERE NORMAL.  AFTER ABOUT 15 SECONDS THE OIL PRESSURE GAUGE FLICKERED ONCE AND THE PILOTS SECURED THE ENGINE.  THERE WAS NO RISE IN THE OIL TEMP INDICATION AND THE OIL PRESSURE LIGHT REMAINED EXTINGUISHED PRIOR TO SECURING THE ENGINE.  MAINTENANCE REMOVED AND REPLACED THE ENGINE, PERFORMED ALL THE NECESSARY GROUND RUNUP CHECKS, PERFORMED A SATISFACTORY FLIGHT TEST AND RELEASED THE AIRCRAFT FOR SERVICE.
